Texas, 2023

Excessive Heat in Texas, June 26 to 28, 2023

June 26 to 28, 2023 · NWS FWD · 46 events in 46 counties and zones

A second period of excessive heat was experienced across all of North and Central Texas late in the month. Excessive Heat Warnings were in effect for the entire region, as ambient temperatures of 105 or greater and/or heat index values near 110 to 115 or greater were seen across the entire region.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

A second period of excessive heat was experienced across all of North and Central Texas late in the month. Excessive Heat Warnings were in effect for the entire region, as ambient temperatures of 105 or greater and/or heat index values near 110 to 115 or greater were seen across the entire region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 26, 2:03 PM CST, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 26, 2:03 PM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
303 PM CDT Mon Jun 26 2023

...New Long Term...

.SHORT TERM... /Issued 131 PM CDT Mon Jun 26 2023/
/Through Tuesday/

This morning's convection remained just east of the forecast area in
East Texas, with hot and humid conditions prevailing across North
and Central Texas this afternoon. A building mid-level ridge will
shut down rain opportunities across the CWA through the short
term period as high pressure becomes centered directly overhead by
tomorrow morning. This will keep any subtle disturbances rounding
the upper high displaced to our north and east, along with
attendant convective chances. While an active radar presentation
may exist to our north during this time period, it would be
unlikely for any of this activity to build southward while
encountering drier air and strong subsidence.

It should come as no surprise that the next couple of days will
feature hotter temperatures given the expanding/strengthening ridge
axis overhead, so triple-digit highs will be commonplace across much
of the area today and tomorrow. However, progressive mixing out of
low-level moisture and surface dewpoints will help to hold most heat
index values in check. While a handful of locations will probably
briefly touch Excessive Heat Warning criteria today and tomorrow,
a Heat Advisory more appropriately captures the prevailing
conditions across the majority of our forecast area. While heat
indices and heat headline criteria do not formerly consider wind
speed, a modest southerly breeze will also offer a small amount of
relief the next couple of afternoons. No changes to the current
Heat Advisory are planned at this time, and this product
currently is valid through Tuesday evening.

-Stalley

&&

.LONG TERM... /NEW/
/Tuesday Night Onward/

Heat will be the leading hazard through the rest of this week
with the ongoing heatwave reaching its apex Wednesday afternoon.

To better prepare for the heat:
	- Drink plenty of water and avoid alcohol
	- Apply sunscreen every two hours
	- Wear lightweight, loose-fitting and light-colored clothing
	- Take regular breaks in the shade
	- Ensure cooling systems are in proper working condition

A mid-level ridge is currently situated across West Texas,
gradually pushing eastward through tomorrow. Come Wednesday, North
and Central Texas will be under the center of the passing ridge.
Subsident, dry air will be in place across the region, quickly
warming up into the triple digits as early as noon. The highest
temperatures on Wednesday will generally be along and west of
I-35, where temperatures will range from 105 to 110 degrees.
Although actual temperatures will be slightly lower east of I-35,
higher humidity values will push heat index values above 110 for
several hours. For this reason, it's looking likely that an
Excessive Heat Warning will be needed to account for the extreme
temperatures.

The center of the high will be over Louisiana on Thursday and
Friday, leading to a slight decrease in afternoon temperatures.
Highs will *only* range between 100 to 106, with heat index values
between 100-110.

The upper ridge will be breaking down this weekend as the trough
moves through the upper Midwest. With the jet stream shifting
southward, a few shortwaves will be moving across the Central
Plains, pushing a cold front into Oklahoma Saturday. With
temperatures near the triple digits this weekend and moderate deep
layer shear, we'll have to keep an eye on the potential for a few
strong to severe storms. Additional details regarding this
weekend's storm potential will be forthcoming over the next
couple of days.

Hernandez

&&

.AVIATION... /Issued 131 PM CDT Mon Jun 26 2023/
/18z TAFs/

VFR conditions and a south wind around 10 kt will prevail through
the TAF period, with a few higher daytime gusts. All convective
chances through the period are expected to remain displaced well to
the north of the TAF sites due to building high pressure across much
of Texas.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    82 104  82 107  81 /   5   5   0   0   0
Waco                79 104  77 104  76 /   0   0   0   0   0
Paris               77  99  77  99  77 /  20  10   0   0   0
Denton              79 105  80 108  79 /   5   5   0   0   0
McKinney            79 103  80 104  79 /   5   5   0   0   0
Dallas              82 104  82 107  81 /   5   5   0   0   0
Terrell             79 102  78 103  77 /   5   5   0   0   0
Corsicana           80 101  79 102  79 /   0   0   0   0   0
Temple              78 103  76 104  76 /   0   0   0   0   0
Mineral Wells       79 105  79 109  78 /   5   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT Tuesday for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Jun 26, 1:54 PM CST, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
254 PM CDT Mon Jun 26 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
254 PM CDT Mon Jun 26 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Hot conditions may pose a hazard to vulnerable populations. Make sure
to take the necessary precautions to avoid heat related illnesses.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hot and humid weather will continue through the end of the week,
resulting in a continued threat for heat-related illnesses.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 excessive heat. Local standard time, as filed.

Excessive Heat, Anderson

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Bell

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Bosque

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Collin

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Comanche

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Cooke

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Coryell

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Dallas

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Delta

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Denton

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Denton forecast zone
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Eastland

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Ellis

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Erath

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Falls

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Fannin

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Freestone

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Grayson

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hamilton

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Henderson

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hill

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hood

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hopkins

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Hunt

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Jack

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Johnson

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Kaufman

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Lamar

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Lampasas

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Leon

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Limestone

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, McLennan

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Milam

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Mills

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Montague

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Navarro

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Palo Pinto

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Parker

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Rains

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Robertson

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Rockwall

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Somervell

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Stephens

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Tarrant

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Van Zandt

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Wise

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

Excessive Heat, Young

When
June 26, 4:44 PM CST to June 28, 7:00 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2023Every state in 2023This day in weather historyWarnings in Texas, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1110909, 1110910, 1110911, 1110912, 1110913, 1110914, 1110915, 1110916, 1110917, 1110918, 1110919, 1110920, 1110921, 1110922, 1110923, 1110924, 1110925, 1110926, 1110927, 1110928, 1110929, 1110930, 1110931, 1110932, 1110933, 1110934, 1110935, 1110936, 1110937, 1110938, 1110939, 1110940, 1110941, 1110942, 1110943, 1110944, 1110945, 1110946, 1110947, 1110948, and more.